DocumentCode
1443323
Title
New families of binary sequences with optimal three-level autocorrelation
Author
Ding, Cunsheng ; Helleseth, Tor ; Martinsen, Halvard
Author_Institution
Dept. of Inf., Bergen Univ., Norway
Volume
47
Issue
1
fYear
2001
fDate
1/1/2001 12:00:00 AM
Firstpage
428
Lastpage
433
Abstract
In this correspondence we give several new families of binary sequences of period N with optimal three-level autocorrelation, where N≡2 (mod 4). These sequences are either balanced or almost balanced. Our construction is based on cyclotomy
Keywords
binary sequences; correlation theory; almost balanced sequences; balanced sequences; binary sequences; cyclotomy; optimal three-level autocorrelation; Autocorrelation; Binary sequences; Computer science; Informatics; Multiaccess communication;
fLanguage
English
Journal_Title
Information Theory, IEEE Transactions on
Publisher
ieee
ISSN
0018-9448
Type
jour
DOI
10.1109/18.904555
Filename
904555
Link To Document